| Model Number |
6000-011-000 |
| Medical Device Problem Codes |
Deformation Due to Compressive Stress (2889); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/03/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Per the customer, the tip was bent during a case, which could possibly lead to an incorrect measurement.The procedure was completed successfully with the same device without a surgical delay; no medical intervention or adverse consequences were reported.
Event or Problem Description
Additional Manufacturer Narrative
Correction: follow-up report submitted to document the device was not available for evaluation.H3 other text : device not returned.